| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/03/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was making noise during the rewind process and insulin pump had a time clock anomaly.The customer's blood glucose level was unknown.The customer was assisted with the troubleshooting.It was also stated that the battery cap was damaged.The insulin pump will not be returned for the analysis.